Follow
Faisal Yousafzai
Faisal Yousafzai
Head of BS&H Department -- Associate Professor of Mathematics and Statistics, NUST, Islamabad
Verified email at mce.nust.edu.pk - Homepage
Title
Cited by
Cited by
Year
On intra-regular left almost semihypergroups with pure left identity
N Yaqoob, P Corsini, F Yousafzai
Journal of Mathematics 2013, 2013
702013
On fuzzy fully regular ordered -groupoids
F Yousafzai, A Khan, V Amjad, A Zeb
Journal of Intelligent & Fuzzy Systems 26 (6), 2973-2982, 2014
322014
Generalized hyperideals in locally associative left almost semihypergroups.
V Amjad, K Hila, F Yousafzai
New York Journal of Mathematics 20, 2014
272014
On (m, n)-ideals of left almost semigroups
W Khan, F Yousafzai, M Khan
European Journal of Pure and Applied Mathematics 9 (3), 277-291, 2016
212016
Fuzzy ideals in right regular LA-semigroups
M Khan, YB Jun, F Yousafzai
Hacettepe Journal of Mathematics and Statistics 44 (3), 569-586, 2015
21*2015
Some characterization problems in LA-semihypergroups
F Yousafzai, P Corsini
J. Algebra Number Theory, Adv. Appl 10 (1-2), 41-55, 2013
202013
On generalized fuzzy ideals of ordered -groupoids
F Yousafzai, N Yaqoob, A Zeb
International Journal of Machine Learning and Cybernetics 7, 995-1004, 2016
192016
Ordered LA-semigroups in terms of interval valued fuzzy ideals
A Khan, F Yousafzai, W Khan, N Yaqoob
Journal of Advanced Research in Pure Mathematics 5 (1), 100-117, 2013
182013
Existence of non-associative algebraic hyper-structures and related problems
F Yousafzai, K Hila, P Corsini, A Zeb
Afrika Matematika 26 (5-6), 981-995, 2015
152015
On fully regular AG-groupoids
F Yousafzai, A Khan, B Davvaz
Afrika Mathematika 25, 449-459, 2014
152014
On the exact solutions of couple stress fluids
W Khan, F Yousafzai
Advanced trends in Mathematics 1, 27-32, 2014
142014
On fuzzy (2, 2)-regular ordered Γ-AG**-groupoids, UPB Sci
F Yousafzai, N Yaqoob, K Hila
Bull., Ser. A 74, 87-104, 2012
132012
Approximating a giving up smoking dynamic on adolescent nicotine dependence in fractional order
A Zeb, G Zaman, VS Erturk, B Alzalg, F Yousafzai, M Khan
PloS one 11 (4), e0103617, 2016
122016
A note on fuzzy ordered -groupoids
Faisal, M Khan, B Davvaz, S Haq
Journal of Intelligent & Fuzzy Systems: Applications in Engineering and …, 2014
122014
Exact solutions of Navier-Stokes equations in porous media
W Khan, F Yousafzai, MI Chohan, A Zeb, G Zaman, IH Jung
Int. J. Pure Appl. Math 96 (2), 235-247, 2014
102014
Ideal Theory in Ordered AG-groupoids Based on Double Framed Soft Sets.
T Asif, F Yousafzai, A Khan, K Hila
Journal of Multiple-Valued Logic & Soft Computing 33, 2019
82019
Non-associative ordered semigroups based on soft sets
F Yousafzai, MM Khalaf, A Ali, AB Saeid
Communications in Algebra 47 (1), 312-327, 2019
82019
On fully regular-groupoids
Faisal, A Khan, B Davvaz
Afrika Matematika 25 (2), 449-459, 2014
82014
A study of non-associative ordered semigroups in terms of semilattices via smallest (double-framed soft) ideals
F Yousafzai, T Asif, A Khan, B Davvaz
International Journal of Analysis and Applications 16 (4), 484-502, 2018
72018
On spectrum related topological descriptors of carbon nanocones
S Hayat, A Khan, F Yousafzai, M Imran, MU Rehman
Optoelectronics and advanced materials-rapid communications 9 (May-June 2015 …, 2015
72015
The system can't perform the operation now. Try again later.
Articles 1–20